MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed that the imaging window was kinked.Microscope inspection showed ripples on the imaging window.
 
Event or Problem Description
Reportable based on device analysis completed on 06 dec 2025.It was reported that a catheter issues occurred.The 80% stenosed target lesion was located in the moderately tortuous and mildly calcified mid left circumflex coronary artery.The opticross hd imaging catheter was advanced for ultrasound examination of the target lesion; but the ivus catheter could not cross the lesion due to angulation.The procedure was completed with another of the same device.The patient was stable, and no complications were reported.However, device analysis revealed that the imaging window had ripples.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23918477
Report Number2124215-2025-93604
Device Sequence Number9013110
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)260801(10)37112152
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037112152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale